Volume 15 Number 1 (April 2009)

Table of Contents

Articles

THE COVARIATION FUNCTION FOR SYMMETRIC Α-STABLE RANDOM VARIABLES WITH FINITE FIRST MOMENTS PDF
Dedi Rosadi 1-12
ON THE OPTIMAL CONTROL COMPUTATION OF LINEAR SYSTEMS PDF
H. Tjahjana, I. Pranoto, H. Muhammad, J. Naiborhu 13-20
INTERVAL OSCILLATION CRITERIA FOR HIGHER ORDER NEUTRAL NONLINEAR DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS PDF
Run Xu, Fanwei Meng 21-35
CONSISTENCY OF A KERNEL-TYPE ESTIMATOR OF THE INTENSITY OF THE CYCLIC POISSON PROCESS WITH THE LINEAR TREND PDF
I Wayan Mangku, Siswadi -, Retno Budiarti 37-48
NEW INEQUALITIES ON THE HOMOGENEOUS FUNCTIONS PDF
V. Lokesha, K. M. Nagaraja, Y. Simsek 49-59
THE RAMSEY NUMBERS OF LINEAR FOREST VERSUS 3K3 2K4 PDF
I W. Sudarsan, E. T. Baskoro, H. Assiyatun, S. Uttunggadewa 61-67


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245